# SDR CALA2025041403757

- Difficulty date: April 9, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 63,410 hours, 26,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 293306
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS, BATTERY PACK M1672 FAILS CAPACITY CHECK (REF: AAR NR 1000034093) REMOVED AND REPLACED BATTERY PACK AT EMERGENCY POWER SUPPLY M1672 IAW B737 AMM 33-51-06-960-805. TEST GOOD.
